# SDR CA140630008

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE CREW GOT AN OIL FILTER CAUTION MESSAGE FOLLOWED BY A DROP IN OIL PRESSURE OF 20 PSI.  POWER WAS REDUCED TO IDLE AND FLIGHT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE WITH ENGINES RUNNING. DURING THIS SEQUENCE, THE OIL PRESSURE CONTINUED TO DROP INTO THE YELLOW THEN RED BAND JUST BEFORE SHUTDOWN, AT WHICH TIME THE CHIP DETECTOR LIGHT CAME ON. POST FLIGHT INSPECTION FOUND METAL CONTAMINATION ON THE CHIP DETECTOR AND OIL FILTER, IDENTIFIED AS M50 MATERIAL. ENGINE TO BE REMOVED AND FORWARDED FOR REPAIRS.
